Inscrição na biblioteca: Guest
Journal of Automation and Information Sciences

Publicou 12 edições por ano

ISSN Imprimir: 1064-2315

ISSN On-line: 2163-9337

SJR: 0.173 SNIP: 0.588 CiteScore™:: 2

Indexed in

On Mathematical Modeling of Interaction of Electromagnetic Field with Biological Systems

Volume 45, Edição 7, 2013, pp. 4-13
DOI: 10.1615/JAutomatInfScien.v45.i7.20
Get accessGet access

RESUMO

The wave solutions to mathematical models of biosystem media are considered. Pulse wave propagation in a blood vessel is considered under the action of a magnetic field on the basis of equations of magnetohydrodynamics and elastodynamics. It is shown that disturbances appeared ahead of a pulse wave propagation weaken a blood vessel and thus realize the feedback control. The action upon a biological object is realized in the form of the problem of electromagnetic wave diffraction by a sphere with a variable dielectric permeability ε(r). The problem is reduced to a computer calculation of the coefficients of convergent power series.

CITADO POR
  1. Pleshchinskii N. B., Tumakov D. N., A new approach to investigation of Maxwell equations in spherical coordinates, Lobachevskii Journal of Mathematics, 36, 1, 2015. Crossref

  2. Pleshchinskaya I. E., Pleshchinskii N. B., On the Scattering of Electromagnetic Waves by Axial-Symmetric Bodies, Lobachevskii Journal of Mathematics, 42, 6, 2021. Crossref

Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa Políticas de preços e assinaturas Begell House Contato Language English 中文 Русский Português German French Spain